MathSciNet Relay Station
MathSciNet bibliographic data
MR1978459 11R37 (11R21 11Y40)
Bush, M. R. Computation of Galois groups associated to the 2-class towers of some quadratic fields. J. Number Theory 100 (2003), no. 2, 313–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement